# SDR YENA2025070800697

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 26R LOCATED FR64 TO FR 65 IN AFT CARGO COMPARTMENT; REF AEROMAN NR 2025-315986 WO 2025 177/1 REMOVED AND REPLACED STRINGER 26R LOC. BTW FR64 TO FR67 IN AFT CARGO COMPARTMENT I.A.W A320 SRM 51-42-11, A320 SRM 51-72-11-911-001 AND DWG-D53470200, DWG-D53480052 AND DWG-D53480505. DONE BY J. FLAMENCO
 8647518.
